E-ISSN: 2587-0351 | ISSN: 1300-2694
Paroksismal Atriyal Fibrilasyonlu Hastada Amiodarona Bağlı Akciğer Toksisitesi ve Rekürrensi [Van Med J]
Van Med J. 2022; 29(1): 136-140 | DOI: 10.5505/vtd.2022.07348

Paroksismal Atriyal Fibrilasyonlu Hastada Amiodarona Bağlı Akciğer Toksisitesi ve Rekürrensi

Nuri Köse1, Tarık Yıldırım2
1Yücelen Hastanesi, Kardiyoloji Kliniği, Muğla
2Balıkesir Üniversitesi Tıp Fakültesi, Kardiyoloji Ana Bilim Dalı, Balıkesir

Amiodaron supraventriküler ve ventriküler aritmilerin tedavisinde yaygın olarak kullanılan etkili bir antiaritmik ajandır. Amiodaron ilişkili pulmoner toksisite, amiodaron tedavisinin çok ciddi bir yan etkisidir. Pulmoner toksisite gelişen hastalarda genellikle öksürük, nefes darlığı, ateş ve kilo kaybı gibi nonspesifik semptomlar mevcuttur. Amiodaron toksisitesi radyolojik olarak diffüz intertisyel anormallikler veya fokal lezyonlar olarak görülebilir. Tedavi, amiodaronun derhal kesilmesi ve hızlı iyileşme için kortikosteroid verilmesini içerir. Amiodaronun uzun yarılanma ömrü nedeniyle pulmoner toksisite ilacın kesilmesine rağmen ilerleyebilir ve steroidin kesilmesi ile tekrarlayabilir. Bu yazıda, amiaron tedavisine bağlı pulmoner toksisite gelişen ve kortikosteroid tedavisi ile iyileşen, tedavinin erken kesilmesi ile nüks gelişen ve steroid tedavisinin uzun süre kullanılması ile tam iyileşen 62 yaşında bir kadın hastayı sunduk.

Anahtar Kelimeler: Amiodaron, zehirlilik, kardiyomiyopati, hipertrofik, atriyal fibrilasyon

Amiodarone-Induced Pulmonary Toxicity in a Patient With Paroxysmal Atrial Fibrillation and Recurrence of Pulmonary Toxicity

Nuri Köse1, Tarık Yıldırım2
1Department Of Cardiology, Yücelen Hospital, Muğla, Turkey
2Department Of Cardiology, Balıkesir University Faculty Of Medicine, Balıkesir, Turkey

Amiodarone is an effective anti-arrhythmic agent widely used for management of supraventricular and ventricular arrhythmias. Amiodarone-induced pulmonary toxicity is one of the most serious side effects of amiodarone therapy. Patients who have developed pulmonary toxicity usually present with nonspecific symptoms such as cough, dyspnea, fever, and weight loss. Radiologically, amiodarone toxicity can manifest as a focal lesion or diffuse interstitial abnormality. Treatment involves immediate discontinuation of amiodarone and administration of corticosteroids for prompt recovery. Because of its long elimination half-life, pulmonary toxicity may initially progress despite drug discontinuation and may recur upon steroid withdrawal. In this manuscript, we presented a 62 years-old woman who developed pulmonary toxicity due to amiodarone therapy, recovered with corticosteroid therapy but relapsed after stopping this therapy, and finally recovered completely after long term use of steroid therapy.

Keywords: Amiodarone, toxicity, cardiomyopathy, hypertrophic, atrial fibrillation

Nuri Köse, Tarık Yıldırım. Amiodarone-Induced Pulmonary Toxicity in a Patient With Paroxysmal Atrial Fibrillation and Recurrence of Pulmonary Toxicity. Van Med J. 2022; 29(1): 136-140

Sorumlu Yazar: Nuri Köse, Türkiye
Makale Dili: İngilizce
LookUs & Online Makale